As an Amazon Associate I earn from qualifying purchases.

1. SDA LABORATORIES

#ad

Runny Nose | Indoor & Outdoor Allergies, Sneezing, Allergy Relief Pills Diphenhydramine HCl 25mg 1000 Count | Relief for Itchy-Watery Eyes

#ad
SDA LABORATORIES #ad - Temporary relief of sneezing, Itchy Throat, Runny Nose, and Itchy-Watery Eyes. Diphenhydramine antihistamine 25mg 1000 COUNT TABLETS. Made in usa. By sda laboratories. Compare to the active ingridient in benadryl ultratabs.
BrandSDA LABORATORIES #ad
ManufacturerSDA LABORATORIES #ad
Part NumberP19D121

2. ValuMeds

#ad

Sneezing, ValuMeds Allergy Medicine 600 Tablets Antihistamine, Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Runny Nose

#ad
ValuMeds #ad - Please read package for more details on proper use and dosage. Breathe a little easier – a powerful antihistamine, our formula helps control coughs and runny noses for clearer, healthier breathing.

Avoid driving after use. Relieve common cold symptoms – This anti-allergy medicine for kids and adults also helps reduce sneezing and itchy noses and throats. Clear, itchy eyes and redness caused by pollen, dander, Healthy Eyes – Reduce the dry, and seasonal allergies for true clarity. Rest better – diphenhydramine hcl can cause drowsiness which can help your body relax for a better night’s rest. Use as directed – these hcl antihistamine tablets should always be used as directed.
BrandValuMeds #ad
ManufacturerElysium Pharmaceuticals Ltd. #ad
Part Number60535-2

3. GENCARE GENERIC HEALTHCARE

#ad

Runny Nose | Seasonal or Indoor & Outdoor Allergies, GenCare, Allergy Relief Medicine | Antihistamine Diphenhydramine HCl 25mg 1000 Tablets Per Bottle Value Pack | Relieve for Itchy Eyes, Sneezing

#ad
GENCARE GENERIC HEALTHCARE #ad - That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee. The antihistamine response may naturally cause drowsiness in both adults and kids, so it is often taken in the evening or before bed to help you fall asleep faster and stay asleep. Join thousands of allergy symptom free customers.

Click add-to-Cart Today! Easy to swallow tablet. Better breathing - diphenhydramine hcl helps reduce and relieve congestion of your nose, sinus and throat to help you breathe better and deeper. The antihistamine effects of this over the counter medication can help reduce the symptoms of the common cold like a runny nose, coughing or sneezing. Our 1000 count bottle is the perfect size for families or people who suffer from chronic indoor and outdoor allergies. Bulk savings bottle - stop worrying about constant refills or late night allergy attacks with no pills on hand.

Itchy eyes can negatively affect your vision, red or watery eyes typically caused by pet dander, puffy, hair, focus and even work performance. You don't have to suffer through allergy symptoms another day longer. More restful sleep - allergy symptoms can make your whole day miserable, but they can also affect your sleep. 100% satisfaction guarantee - we know you and your family will love the ultimate convenience of our 1000 count bulk savings bottle. Itchy eye relief - experience fast relief from itchy, pollen, dust and hay fever.
BrandGENCARE GENERIC HEALTHCARE #ad
ManufacturerGENCARE GENERIC HEALTHCARE #ad
Part NumberEB015

4. GenCare

#ad

Allergy Relief Medicine | Antihistamine Diphenhydramine HCl 25mg 600 Tablets Per Bottle Value Pack | Relieve for Itchy Eyes, Sneezing, Runny Nose | Seasonal or Indoor & Outdoor Allergies, GenCare

#ad
GenCare #ad - Better breathing - diphenhydramine hcl helps reduce and relieve congestion of your nose, sinus and throat to help you breathe better and deeper. That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee. Itchy eye relief - experience fast relief from itchy, pollen, dust and hay fever.

Bulk savings bottle - stop worrying about constant refills or late night allergy attacks with no pills on hand. You don't have to suffer through allergy symptoms another day longer. More restful sleep - allergy symptoms can make your whole day miserable, but they can also affect your sleep. The antihistamine response may naturally cause drowsiness in both adults and kids, so it is often taken in the evening or before bed to help you fall asleep faster and stay asleep. Itchy eyes can negatively affect your vision, hair, puffy, red or watery eyes typically caused by pet dander, focus and even work performance.

Easy to swallow tablet. The antihistamine effects of this over the counter medication can help reduce the symptoms of the common cold like a runny nose, coughing or sneezing. Our 600 count bottle is the perfect size for families or people who suffer from chronic indoor and outdoor allergies. 100% satisfaction guarantee - we know you and your family will love the ultimate convenience of our 600 count bulk savings bottle. Join thousands of allergy symptom free customers.
BrandGenCare #ad
ManufacturerGenCare #ad
Height5 Inches
Length2.5 Inches
Width2.5 Inches
Part NumberEB-002

5. Wellness Basics

#ad

Wellness Basics Maximum Strength Sleep-Aid Diphenhydramine Softgel Twin Pack, 96 Count Pack of 2

#ad
Wellness Basics #ad - Safe, non-habit forming. Compare to the active ingredient in Unisom Sleep Gels. Maximum strength Nighttime sleep aid. Liquid Filled soft gels.
BrandWellness Basics #ad
ManufacturerPL Developments #ad
Height3.73 Inches
Length4.18 Inches
Width2.09 Inches

6. KIRKLAND SIGNATURE

#ad

600 Minitabs, Kirkland Signature Allergy Medicine Diphenhydramine HCI 25 mg

#ad
KIRKLAND SIGNATURE #ad - Relief from sneezing and running nose. Itching, watery Eyes;Hay Fever symptoms;. Itching of Nose or throat.
BrandKIRKLAND SIGNATURE #ad
ManufacturerKirkland Signature #ad
Height4 Inches
Length2.25 Inches
Weight0.4 Pounds
Width2.25 Inches
Part Number2003

7. Good Sense

#ad

100-Count Allergy Pills, GoodSense Allergy Relief Diphenhydramine HCl 25 mg Antihistamine

#ad
Good Sense #ad - Use: goodsense allergy relief is an easy to swallow allergy pill that is gluten free and compares to the active ingredient of Benadryl. Directions: take diphenhydramine hci 25 milligram - antihistamine every 4 to 6 hours or as directed by a doctor.

Do not take more than 6 doses in 24 hours. Read package for full directions before use. Active ingredient: goodsense Allergy Relief Tablets active ingredient is diphenhydramine hydrochloride, 25 milligram, an antihistamine. Some allergens are: pet dander, dust mites, mold spores, and pollen. Effective: goodsense allergy pills temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: Runny nose; Sneezing; itchy, watery eyes; Itching of the nose or throat. Allergy causes: allergies are caused by allergens.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height3.25 Inches
Length1.69 Inches
Weight0.23 Pounds
Width1.62 Inches
Part Number070030132644-1

8. KIRKLAND SIGNATURE

#ad

Diphenhydramine HCI 25 Mg, Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl® Allergy Generic, 600 Count Personal Healthcare / Health Care, Kirkland Brand

#ad
KIRKLAND SIGNATURE #ad - Diphenhydramine hci 25 mg - kirkland brand - allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl Allergy Generic - 600 Count. Diphenhydramine hci 25 mg - kirkland brand - allergy medicine and AntihistamineCompare to Active Ingredient of Benadryl Allergy Generic - 600 Count Personal Healthcare / Health Care.
BrandKIRKLAND SIGNATURE #ad
ManufacturerKirkland Signature #ad
Height4 Inches
Length2.25 Inches
Weight0.4 Pounds
Width2.25 Inches
Part Number536099

9. SDA LABORATORIES

#ad

25mg, 1000 Count, SDA Laboratories Diphenhydramine Capsules

#ad
SDA LABORATORIES #ad - Used to treat sneezing, skin rash, itching, hives, watery eyes, runny nose, and other cold or allergy symptoms. Compare to the active ingredient in Benadryl Allergy. Blocks histamine.
BrandSDA LABORATORIES #ad
ManufacturerSDA Laboratories #ad
Height7 Inches
Length3.25 Inches
Weight1 Pounds
Width3.33 Inches
Part Number16923

10. Diphenhydramine HCL [Compare to Benedryl] 25mg, 10

#ad

Various Diphenhydramine 25mg / 100 capsules

#ad
Diphenhydramine HCL [Compare to Benedryl] 25mg, 10 #ad - Used in the Treatment of Allergies. Number of items: 1. Ingredients: Diphenhydramine HCL 25 mg. Package weight: 0068 kilograms.
BrandDiphenhydramine HCL [Compare to Benedryl] 25mg, 10 #ad
ManufacturerDiphenhydramine HCL [Compare to Benedryl] 25mg, 10 #ad
Part Number6747